# SDR RAIA2019020430006

- Difficulty date: January 23, 2019
- Submitted: February 4, 2019
- Operation: Air carrier
- Aircraft: N31131
- Make and model: Emb EMB-145XR
- Aircraft serial: 145705
- Aircraft time: 42,005 hours, 25,665 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT BETWEEN CENTER & LH OMEGA BEAM HAS CORROSION @ FRAME 20-          R&R FLOOR SUPPORT BETWEEN CENTER AND LH OMEGA BEAM, NUTPLATE HOLES NEED PICKED UP. INSTALLED NUTPLATES ON NEW FLOOR SUPPORT. R&R FLOOR SUPPORT BETWEEN CENTER AND L/H OMEGA BEAM.
